# SDR AALA20141209001

- Difficulty date: December 8, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 48,472 hours, 23,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS OVERHEAD EMER LIGHTS WON`T TEST.  R & R FIRST CLASS EMER LIGHT BATTERY PACK IAW AMM 33-53-00.  SYS CHECKED NORMAL.
